1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Weight problem

Discussion in 'Physical & Sexual Health' started by Guff, Oct 9, 2016.

  1. Guff

    Full Member

    Joined:
    Aug 4, 2016
    Messages:
    253
    Likes Received:
    0
    Location:
    Kentucky
    Hey thanks for reading. I'll make this post as short as possible, 11 days ago I started a new medicine. I weighed 162 pounds at that time, I now weigh 148... I'm a 6'3 male and my doctor told me 7 months ago 200 pounds would be ideal. So already being thin it's somewhat alarming to lose weight. But I don't necessarily wanna stop this medicine I like it, it works.. Any advice on maintaining weight? If I lose anymore I'll probably consult my doctor, but I'd really rather not stop this medication..
     
  2. Cinis

    Cinis Guest

    Maybe just try to make eating into a routine...like get up in the morning get dressed eat something, come home from work eat something. That ways you can avoid any appetite changing effects the meds can have.
     
  3. 108

    108
    Regular Member

    Joined:
    May 28, 2016
    Messages:
    233
    Likes Received:
    2
    Location:
    TN
    Gender:
    Male
    Out Status:
    Out to everyone
    You have to eat more. Also picking up resistance excercise would be greatly beneficial.
     
  4. Guff

    Full Member

    Joined:
    Aug 4, 2016
    Messages:
    253
    Likes Received:
    0
    Location:
    Kentucky
    The thing is I really haven't been eating less at all, the same amount as usual... Maybe I should try eating even more than my norm
     
  5. Quantumreality

    Regular Member

    Joined:
    Aug 25, 2016
    Messages:
    4,283
    Likes Received:
    320
    Location:
    USA
    Gender:
    Male
    Gender Pronoun:
    He
    Sexual Orientation:
    Bisexual
    Out Status:
    Out to everyone
    Hey Guff,

    You can try eating more than normal, sure - assuming your appetite hasn't been affected by the meds.

    It may also be a temporary effect, but you shouldn't take any chances. Radical weight loss is something you should see your doctor about. It may be that he has to adjust your meds, but you really shouldn't let something like that continue. And it's also possible that you have something else going on health-wise that isn't related to the meds at all...
     
  6. johndeere3020

    Full Member

    Joined:
    Sep 20, 2016
    Messages:
    986
    Likes Received:
    358
    Location:
    Minnesota
    Gender:
    Male
    Gender Pronoun:
    He
    Sexual Orientation:
    Bisexual
    Out Status:
    Some people
    This coming from somebody trying to lose weight...consider the opposite of me...eat more carbs and talk to your doctor!